Classical scattering in (1 + 1)-dimensional string theory

Published

Journal Article

We find the general solution to Polchinski's classical scattering equations for (1 + 1)-dimensional string theory. This allows efficient computation of scattering amplitudes in the standard Liouville×c=1 background. Moreover, the solution leads to a mapping from a large class of time-dependent collective field theory backgrounds to corresponding nonlinear σ models. Finally, we derive recursion relations between tachyon amplitudes. These may be summarized by an infinite set of nonlinear partial differential equations for the partition function in an arbitrary time-dependent background. © 1992 The American Physical Society.

Full Text

Duke Authors

Cited Authors

  • Moore, G; Plesser, R

Published Date

  • January 1, 1992

Published In

Volume / Issue

  • 46 / 4

Start / End Page

  • 1730 - 1736

International Standard Serial Number (ISSN)

  • 0556-2821

Digital Object Identifier (DOI)

  • 10.1103/PhysRevD.46.1730

Citation Source

  • Scopus